Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jun 25, 2012, 12:03 AM EDT for Seminole County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2012, 12:03 AM EDT (04:03 UTC)
- Expired
- Jun 25, 2012, 12:30 AM EDT
- In force
- 27 min
- Issued by
- NWS Melbourne, FL
County Seminole County, FL
The radar
The Melbourne radar (KMLB), 81 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 4.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 680 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
328
WWUS82 KMLB 250403
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1203 AM EDT MON JUN 25 2012
FLZ141-147-250430-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-
1203 AM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND FUNNEL CLOUDS OVER NORTHERN BREVARD AND
SOUTHEASTERN VOLUSIA COUNTIES...
* UNTIL 1230 AM EDT.
AT 1201 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS AND FUNNEL CLOUDS
OVER TURNBULL...AURANTIA AND SCOTTSMOOR...MOVING NORTH AT 35 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE OAK HILL...EDEGWATER...
APOLLO BEACH...BETHUNE BEACH AND ELDORA.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. FUNNEL CLOUDS WILL ALSO BE
POSSIBLE. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2907 8092 2907 8090 2884 8075 2879 8075
2879 8078 2877 8076 2873 8076 2877 8084
2868 8082 2870 8077 2866 8077 2866 8079
2868 8080 2866 8082 2866 8097 2911 8095
2911 8093
TIME...MOT...LOC 0400Z 182DEG 32KT 2875 8087
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 24, 10:35 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 24, 10:35 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1035 PM EDT SUN JUN 24 2012
.DISCUSSION...CURRENT-OVERNIGHT...ACTIVE EVENING WITH CONTINUED
HEAVY RAINFALL ACROSS PORTIONS OF EAST CENTRAL FLORIDA. HAVE ISSUED
A FLOOD WATCH FOR LAKE COUNTY THROUGH EARLY MON EVENING WHERE RADAR
ESTIMATES OF NEAR 6 INCHES IN SOUTH LAKE COUNTY HAVE OCCURRED. OTHER
AREAS MAY REALIZE ONE TO THREE INCHES FOR TOTALS BY DAYBREAK MON
MORNING. A TORNADO WATCH IS IN EFFECT THROUGH 5 AM ACROSS ALL OF
ECFL EXCEPT ST. LUCIE AND MARTIN COUNTIES. A FAIRLY STRONG LINE OF
QUICK MOVING SHOWERS WITH EMBEDDED LIGHTNING STORMS WILL MOVE
THROUGH THE AREA LATE THIS EVENING AND EVENTUALLY OUT INTO THE NEAR
SHORE WATERS OF THE WESTERN ATLC. MANY CELLS WILL EXHIBIT ROTATION
WITH THE STRONG LOW LEVEL WIND SHEAR. ADDITIONAL RAINBANDS WILL MOVE
ONTO THE WEST COAST LATER TONIGHT AND EVENTUALLY THROUGH ECFL. GUSTY
SOUTHEAST WINDS WILL REMAIN ELEVATED THROUGH THE NIGHT WITH THE
TIGHTER PRESSURE GRADIENT ASSOCIATED WITH TS DEBBY.
&&
.AVIATION...WIDESPREAD RA WITH EMBEDDED TSRA POSSIBLE. EXPECT
PREVAILING MVFR CONDS/TEMPO IVR...ESP KMCO NORTHWARD. SOUTHERN
TERMINALS MAY MAINTAIN VFR CIGS WITH TEMPO MVFR WITH QUICK MOVING
SQUALL LINE LATE THIS EVENING MOVING UP FROM THE SOUTHWEST. MORE
HEAVY RAINFALL AND GUSTY WINDS WITH OCCASIONAL LULLS IN BETWEEN
RAINBANDS FROM TS DEBBY DURING THE DAY ON MON.
&&
.MARINE...TODAY-TONIGHT...A TIGHT PRESSURE GRADIENT HAS BEEN
PRODUCED IN PART DUE TO TROPICAL STORM DEBBY CURRENTLY LOCATED OVER
THE NORTHEAST GOMEX. HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT
THROUGH THE PERIOD WITH WINDS INCREASING TO 20 TO 25 KNOTS AND
GUSTY. STRONGER WINDS AND LOCALLY HIGHER SEAS IN VICINITY OF
NUMEROUS CONVECTION. A TORNADO WATCH IS IN EFFECT UNTIL 5 AM FOR THE
NEAR SHORE WATERS OF EAST CENTRAL FLORIDA OUT 20 NAUTICAL MILES FROM
NEAR VERO BEACH NORTHWARD. NEAR SHORE SEAS WILL BUILD 4 TO 6 FEET
AWAY FROM THE COAST AND OFFSHORE WATERS WILL SEE SEAS BUILD TO 5 TO
7 FEET OVERNIGHT.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 5 AM EDT MONDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN
LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
SOUTHERN LAKE.
FLOOD WATCH THROUGH MONDAY EVENING FOR NORTHERN LAKE-SOUTHERN
LAKE.
AM...TORNADO WATCH UNTIL 5 AM EDT MONDAY FOR COASTAL WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
SEDLOCK/LASCODY/MOSES/CARTWRIGHTHazardous weather outlook, Jun 24, 9:50 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 950 PM EDT SUN JUN 24 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-251000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 950 PM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...OVERNIGHT. .THUNDERSTORM IMPACT... OUTER RAINBANDS FROM TROPICAL STORM DEBBY WILL PUSH NORTH AND NORTHEAST AND SPREAD WIDESPREAD SHOWERS AND ISOLATED LIGHTNING STORMS ACROSS CENTRAL FLORIDA. INCREASED LOW LEVEL SHEAR WITHIN THE RAINBANDS WILL BE CAPABLE OF PRODUCING FUNNEL CLOUDS AND ISOLATED TORNADOES ESPECIALLY ACROSS INTERIOR COUNTIES. A TORNADO WATCH IS IN EFFECT FOR LAKE...SEMINOLE...ORANGE...OSCEOLA...OKEECHOBEE...VOLUSIA...BREVARD AND INDIAN RIVER COUNTIES THROUGH 5 AM. REMEMBER THAT LIGHTNING MAKES EVERY THUNDERSTORM DANGEROUS...EVEN IF THEY ARE ONLY PRODUCING A FEW STRIKES. IF THUNDER IS HEARD... SEEK SHELTER INDOORS OR IN AN ENCLOSED ALL METAL VEHICLE. .FLOOD IMPACT... WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS GENERATED BY TROPICAL STORM DEBBY WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN ACROSS EAST CENTRAL FLORIDA. STORM TOTAL RAINFALL AMOUNTS MAY BE UP TO 6 INCHES OVER LAKE COUNTY THROUGH OVERNIGHT. ELSEWHERE...ADJACENT PORTIONS OF OSCEOLA AND ORANGE COUNTIES MAY SEE 3 TO 5 INCH AMOUNTS...WHERE PERSISTENT BANDS OF SHOWER ACTIVITY OCCUR. .MARINE THUNDERSTORM GUST IMPACT... A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS GUSTS OF 35 TO 40 KNOTS PRIMARILY AFFECTING INLAND LAKES BUT ALSO THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS FROM FLAGLER BEACH THROUGH VERO BEACH. .WATERSPOUT IMPACT... TROPICAL STORM DEBBY WILL DRIFT VERY SLOWLY INTO THE NORTHEAST GULF OF MEXICO THROUGH TONIGHT. OUTER RAINBANDS WILL SPREAD NORTH AND EAST ACROSS EAST CENTRAL FLORIDA...SOME OF WHICH WILL HAVE THE POTENTIAL TO PRODUCE ISOLATED WATERSPOUTS OVER THE LARGER LAKES AS WELL AS INTRACOASTAL AND NEAR SHORE WATERS...MAINLY NORTH OF VERO BEACH. BOATERS SHOULD USE CAUTION AND BE PREPARED TO TAKE QUICK EVASIVE ACTION IF A WATERSPOUT IS SEEN. .WIND AND SEA IMPACT... SURFACE AND BOUNDARY LAYER WINDS WILL FRESHEN OUT OF THE SOUTH AND SOUTHEAST THROUGH TONIGHT 20 TO 25 KNOTS WITH HIGHER GUSTS. SHORT PERIOD WIND WAVES PRODUCING CHOPPY CONDITIONS WILL MAKE BOATING CONDITIONS QUITE POOR. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL EAST CENTRAL FLORIDA COASTAL WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL DRIFT SLOWLY NORTHWARD EARLY THIS WEEK. THIS WILL PULL THE DEEPEST TROPICAL MOISTURE ACROSS THE FLORIDA PENINSULA WITH WIDESPREAD CLOUDINESS AND SHOWERS WITH ISOLATED LIGHTNING STORMS THROUGH TUESDAY. SCATTERED THUNDERSTORMS DUE TO INCREASED SURFACE HEATING MAY RETURN WEDNESDAY INTO THE WEEKEND. ADDITIONAL HEAVY RAINFALL AND POTENTIAL FLOODING CONCERNS WILL BE AROUND INTO EARLY NEXT WEEK...ESPECIALLY ALONG AND NORTH OF THE I-4 CORRIDOR. BOATING CONDITIONS FOR SMALL CRAFT ARE FORECAST TO REMAIN HAZARDOUS THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. SEDLOCK
In the hours before
Special weather statement, Jun 24, 7:17 PM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 717 PM EDT SUN JUN 24 2012 FLZ045-053-250015- ORANGE-OSCEOLA- 717 PM EDT SUN JUN 24 2012 ...FUNNEL CLOUDS POSSIBLE OVER CENTRAL ORANGE COUNTY...NORTH CENTRAL OSCEOLA COUNTY... AT 713 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED SEVERAL STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS UP TO 45 MPH OVER NARCOOSSEE...MOVING NORTH AT 45 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS AND FUNNEL CLOUDS INCLUDE LAKE MARY JANE...UNION PARK...NARCOOSSEE...STATE ROUTE 417 AND ORLANDO INTERNATIONAL AIRPORT. FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. MOSES
Special weather statement, Jun 24, 8:51 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
851 PM EDT SUN JUN 24 2012
FLZ044-045-053-144-250130-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
851 PM EDT SUN JUN 24 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
UP TO 55 MPH OVER LAKE COUNTY...WESTERN ORANGE COUNTY...NORTHWESTERN
OSCEOLA COUNTY...
* UNTIL 930 PM EDT.
AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ANIMAL KINGDOM...
MOVING NORTH AT 50 MPH.
ADDITIONAL STRONG STORMS MAY MOVE ACROSS THIS AREA OVER THE NEXT
HOUR. THESE STORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
THE PRIMARY THREAT WILL BE GUSTY WINDS UP TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. TORRENTIAL RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY AND CAUSE MINOR FLOODING OF STREETS AND LOW LYING AREAS.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2896 8195 2896 8166 2901 8166 2903 8160
2829 8154 2830 8166 2834 8167 2834 8179
2836 8180 2836 8185 2834 8186 2835 8196
TIME...MOT...LOC 0049Z 174DEG 42KT 2838 8166
MOSESSpecial weather statement, Jun 24, 10:26 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1026 PM EDT SUN JUN 24 2012
FLZ045-047-053-054-058-059-064-147-250400-
INDIAN RIVER-MARTIN-NORTHERN BREVARD
COUNTY-OKEECHOBEE-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-ST. LUCIE-
1026 PM EDT SUN JUN 24 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER BREVARD COUNTY...INDIAN RIVER COUNTY...
MARTIN COUNTY...OKEECHOBEE COUNTY...SOUTHEASTERN ORANGE COUNTY...
OSCEOLA COUNTY...ST. LUCIE COUNTY...
* UNTIL MIDNIGHT EDT.
AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS APPROACHING
THE KISSIMMEE RIVER...MOVING NORTHEAST AT 40 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY.
A TORNADO WATCH IS IN EFFECT FOR MOST OF EAST CENTRAL FLORIDA...SO
ISOLATED TORNADOES COULD FORM QUICKLY. SEEK SHELTER INDOORS UNTIL
THESE STORMS PASS.
LAT...LON 2719 8075 2715 8087 2721 8097 2749 8121
2765 8114 2781 8121 2806 8145 2802 8138
2808 8135 2815 8153 2821 8153 2847 8075
2841 8074 2849 8074 2855 8056 2846 8052
2836 8060 2808 8056 2697 8008 2695 8061
TIME...MOT...LOC 0224Z 244DEG 37KT 2809 8153 2708 8119
RLLocal storm report, Jun 24, 11:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1134 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 4 WSW EMERALDA 28.93N 81.88W
06/24/2012 LAKE FL TRAINED SPOTTER
LARGE TREE DOWN IN ROAD.
1000 PM TORNADO 2 NNW YEEHAW JUNCTION 27.72N 80.91W
06/24/2012 OSCEOLA FL LAW ENFORCEMENT
OSCEOLA SHERIFF REPORTED MOTORIST OBSERVED SWIRLING WIND
THEN FLYING TREE HIT VEHICLE CAUSING DAMAGE ON FLORIDA
TURNPIKE SOUTHBOUND MM195 NEAR YEEHAW JUNCTION. POSSIBLE
TORNADO. TIME ESTIMATED FROM RADAR.
1000 PM TORNADO 1 WSW YEEHAW JUNCTION 27.69N 80.90W
06/24/2012 OSCEOLA FL LAW ENFORCEMENT
FHP REPORTED DAMAGE TO TOLL PLAZA AND SEVERAL CARS IN
EMPLOYEE PARKING LOT ON FL TURNPIKE NORTHBOUND NEAR
MM193. POSSIBLE TORNADO. TIME ESTIMATED ON RADAR.
1100 PM HEAVY RAIN DEBARY 28.88N 81.31W
06/24/2012 M5.00 INCH VOLUSIA FL NEWSPAPER
24 HOUR RAINFALL ENDING AT 11 PM.
&&
JRCLocal storm report, Jun 25, 12:02 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1202 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TORNADO 5 WNW PORT SAINT JOHN 28.51N 80.87W
06/24/2012 BREVARD FL PUBLIC
PUBLIC SIGHTED TORNADO TOUCHDOWN ABOUT 5 MILES SOUTHWEST
OF I-95 AND SR50.
1143 PM TORNADO 3 SW TITUSVILLE 28.55N 80.85W
06/24/2012 BREVARD FL PUBLIC
PUBLIC SIGHTED BRIEF TORNADO TOUCHDOWN AT INTERSECTION OF
I-95 AND SR50 EXIT 215. TREE LIMBS DOWN IN A PATH ON SR50
WEST OF I-95.
&&
JRCSpecial weather statement, Jun 25, 12:03 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1203 AM EDT MON JUN 25 2012
FLZ141-147-250430-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-
1203 AM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND FUNNEL CLOUDS OVER NORTHERN BREVARD AND
SOUTHEASTERN VOLUSIA COUNTIES...
* UNTIL 1230 AM EDT.
AT 1201 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS AND FUNNEL CLOUDS
OVER TURNBULL...AURANTIA AND SCOTTSMOOR...MOVING NORTH AT 35 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE OAK HILL...EDEGWATER...
APOLLO BEACH...BETHUNE BEACH AND ELDORA.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. FUNNEL CLOUDS WILL ALSO BE
POSSIBLE. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2907 8092 2907 8090 2884 8075 2879 8075
2879 8078 2877 8076 2873 8076 2877 8084
2868 8082 2870 8077 2866 8077 2866 8079
2868 8080 2866 8082 2866 8097 2911 8095
2911 8093
TIME...MOT...LOC 0400Z 182DEG 32KT 2875 8087The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:30 PM EDT | Special Marine Warning | MLB | 60 min | |
| Jun 24, 8:51 PM EDT | Special Weather Statement | MLB | Lake | 39 min |
| Jun 24, 9:40 PM EDT | Tornado Warning | MLB | Okeechobee, Osceola | 50 min |
| Jun 24, 9:46 PM EDT | Flood Watch | MLB | Lake | 22 hr |
| Jun 24, 10:03 PM EDT | Special Marine Warning | MLB | 57 min | |
| Jun 24, 10:26 PM EDT | Special Weather Statement | MLB | Brevard, Indian River, Martin, Okeechobee, Osceola, Saint Lucie | 94 min |
| Jun 24, 10:39 PM EDT | Tornado Warning | MLB | Brevard, Osceola | 39 min |
| Jun 24, 11:14 PM EDT | Tornado Warning | MLB | Brevard, Orange | 46 min |
| Jun 25, 12:25 AM EDT | Special Marine Warning | MLB | 65 min | |
| Jun 25, 4:36 AM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 15 hr |
| Jun 25, 10:45 AM EDT | Tornado Warning | MLB | Osceola | 24 min |
| Jun 25, 12:26 PM EDT | Special Weather Statement | MLB | Indian River | 34 min |
| Jun 25, 12:46 PM EDT | Tornado Warning | MLB | Indian River, Saint Lucie | 44 min |
| Jun 25, 1:39 PM EDT | Special Weather Statement | MLB | Saint Lucie | 36 min |
| Jun 25, 3:41 PM EDT | Special Marine Warning | MLB | 64 min | |
| Jun 25, 4:17 PM EDT | Special Weather Statement | MLB | Brevard | 43 min |
| Jun 25, 7:09 PM EDT | Special Weather Statement | MLB | Lake | 66 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.